Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Urine infection, trouble controlling bladder, shivering. Taking paracetamol, Amoxicillin. Done kidney transplant. Is it something serious?

My dad has had a kidney transplant (18 moon this ago ) all has been fine! We are on holiday and he appears to have got an urinine infection ! He is having trouble controlling his bladder and he is ver shivery ? I have given him paracetamol to help with pain and temperature also started him on amoxicillin 500mg ? Any advice
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that your father has acute UTI .Since he s transplant patient he needs proper the hospital available at the place where you are on holidaying.

Please get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

Please take broad spectrum antibiotics like Cefotaxime along with urinary antiseptic like Nitrofurantoin twice daily and urine alkaliser thrice daily.and later on switch on to appropriate antibiotics as per culture report.

Ensure to drink more water.To keep your urine dilute This will help to control dysuria.


Answered: Mon, 18 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor